Hi LasaB friends.I would like to say that different different medicines have different different side effects on different different patients body chemicals and nature.so Inform to your Dr.first.Lisa B your father EXPERIENCED same as me.I also experienced continous Siren voice in a very slow mild Noise.I have stopped Zoloft in 3 days.Eventhough Siren defects remains currently.No any Titan's or any EAR disease, It is bad Damage in brain I think BY Zoloft.Permanent damage of brain some nerves.Last 5 year Yet it is ringing now.I make it negligible.
I'm happy to say that the ringing has greatly subsided. We are thrilled since this medication was really helping!
True, but I would still want to make sure that the poster does not have TINNITUS.
Ringing in the ears is one of the side effects from Zoloft. Just because you didn't experience it doesn't mean others won't.
LisaB1234, sometimes it gets better after your body gets used to the meds. If it gets really bothersome, talk to the doctor see if he can switch the antidepressant.
I was on 150 mgs of Zoloft for many years. The total amount of time I was on Zoloft was 5 yrs before I was switched over to Celexa.
Anyhow, I had NO ringing in the ears from Zoloft. None. About the main side-effect I had on Zoloft was fatique, lack of libido, constipation, lethargy, more fatique...you get the picture.
Zoloft helped me with my panic attacks ,which many yrs ago I did suffer. Zoloft also helped me with my clinical depressions. That's why my Doc prescribed "Z" for me.
This is just my opinion now, since I'm not a Doc, but I think the ringing in your Dad's ears might be a seperate issue from his Zoloft issue. Two different issues.
Tinnitus is another thing all together and your Dad may have to go to an ear specialist and be administered special earing tests. My Dad had (before he died) Tinnitus which he got around age 60.
Anyhow, why was your Dad placed on Zoloft to begin with? ...Depression, panic attacks, anxiety?